Title: Generalized invariant polynomials and the generalized companion form
Authors: Tan, Sh ×
Vandewalle, Joos #
Issue Date: Mar-1987
Publisher: Taylor & francis ltd
Series Title: International journal of control vol:45 issue:3 pages:811-816
ISSN: 0020-7179
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science